# SDR SWAA2022031267347

- Difficulty date: July 14, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN CABIN FLOOR ACCESS PANEL #222AF TOP LAYER IS MISSING IN SEVERAL AREAS. / EVALUATED; PREPPED; CLEANED AND REPAIRED UPPER SURFACE DAMAGE TO SKIN PLY ON FLOORBAORD 222AF IAW B737 SRM 53-00-50-2R-1; PAR 3 9A;C;E-F; K1;L1;M1) REV 68/
